MAUDE Adverse Event Report: ARTHREX, INC. 3.5MM PUSHLOCK, BIOCOMP, SELF-PUNCHING; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. 3.5MM PUSHLOCK, BIOCOMP, SELF-PUNCHING; BIO SOFT TISSUE FIXATN FASTNR
Model Number 3.5MM PUSHLOCK, BIOCOMP, SELF-PUNCHING
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 3/18/2024, it was reported by a sales representative via email that an ar-1926bcsp biocomposite pushlock anchor eyelet broke on impaction.The broken fragments were removed from inside the patient.This was discovered during an rcr procedure on (b)(6)2024.Additional information received on 3/26/2024: there was no delay in the procedure, and additional anesthesia was not needed.The patient suffered no negative effects.
 
Additional Manufacturer Narrative
Complaint allegation is confirmed.Visual evaluation of the attached picture revealed that the eyelet implant had fractured at the junction between the base of the eyelet and the threaded tip of the shaft, which is the point of connection to the driver.Functional testing was not performed due to the device's damage.Bone quality and bone preparation were provided.The most likely causes of reported failure are misaligned insertion or prying/leveraging the device during insertion.

Brand Name
3.5MM PUSHLOCK, BIOCOMP, SELF-PUNCHING
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19067350
Report Number1220246-2024-01895
Device Sequence Number17790436
Product Code MAI
UDI-Device Identifier00888867395213
UDI-Public00888867395213
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K221099
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3.5MM PUSHLOCK, BIOCOMP, SELF-PUNCHING
Device Catalogue NumberAR-1926BCSP
Device Lot Number15191501
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2024
Supplement Date Received by Manufacturer07/05/2024
Initial Report FDA Received Date04/08/2024
Supplement Report FDA Received Date07/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown